Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 423797, 9 pages
Research Article

Bernstein Series Solution of a Class of Lane-Emden Type Equations

1Elementary Mathematics Education Program, Faculty of Education, Mugla Sitki Kocman University, 48000 Mugla, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Manisa Celal Bayar University, 45000 Manisa, Turkey

Received 17 December 2012; Accepted 26 February 2013

Academic Editor: Daoyi Dong

Copyright © 2013 Osman Rasit Isik and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Osman Rasit Isik and Mehmet Sezer, “Bernstein Series Solution of a Class of Lane-Emden Type Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 423797, 9 pages, 2013. doi:10.1155/2013/423797